# SDR ASAA0945425

- Difficulty date: April 12, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654659320
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FRAME STA 500A CORRODED BETWEEN STR 28L 28L.  REMOVED DAMAGED SECTION OF FRAME, FABRICATED, TREATED, PRIMED, TOP COATED AND INSTALLED DOUBLER AND TRIPLER IAW ASA EA 400 53 EA 01205.
